@article{ASENS_1981_4_14_4_445_0, author = {Talagrand, Michel}, title = {Les mesures vectorielles \`a valeurs dans $\mathrm {L}^0$ sont born\'ees}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {445--452}, publisher = {Elsevier}, volume = {4e s{\'e}rie, 14}, number = {4}, year = {1981}, doi = {10.24033/asens.1414}, mrnumber = {83f:28007}, zbl = {0482.28011}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/asens.1414/} }
TY - JOUR AU - Talagrand, Michel TI - Les mesures vectorielles à valeurs dans $\mathrm {L}^0$ sont bornées JO - Annales scientifiques de l'École Normale Supérieure PY - 1981 SP - 445 EP - 452 VL - 14 IS - 4 PB - Elsevier UR - https://www.numdam.org/articles/10.24033/asens.1414/ DO - 10.24033/asens.1414 LA - fr ID - ASENS_1981_4_14_4_445_0 ER -
%0 Journal Article %A Talagrand, Michel %T Les mesures vectorielles à valeurs dans $\mathrm {L}^0$ sont bornées %J Annales scientifiques de l'École Normale Supérieure %D 1981 %P 445-452 %V 14 %N 4 %I Elsevier %U https://www.numdam.org/articles/10.24033/asens.1414/ %R 10.24033/asens.1414 %G fr %F ASENS_1981_4_14_4_445_0
Talagrand, Michel. Les mesures vectorielles à valeurs dans $\mathrm {L}^0$ sont bornées. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 14 (1981) no. 4, pp. 445-452. doi : 10.24033/asens.1414. https://www.numdam.org/articles/10.24033/asens.1414/
[1] Some Random Series of Functions, D.C. Heath and Company. | MR | Zbl
,[2] Un théorème d'extrapolation et ses conséquences (C. R. Acad. Sc., Paris, t. 277, série A, 1973, p. 39-42). | MR | Zbl
et ,
[3] Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans un espace
[4] Une mesure vectorielle non bornée (C. R. Acad. Sc., Paris, t. 280, série A, 1975, p. 509). | MR | Zbl
,[5] Colloque sur l'intégration vectorielle et multivoque, Caen, 22 et 23 mai 1975, Offilib, Paris.
,- References, General Stochastic Measures (2022), p. 231 | DOI:10.1002/9781394163939.refs
- Inversion and extension of the finite Hilbert transform on
, Annali di Matematica Pura ed Applicata (1923 -), Volume 198 (2019) no. 5, p. 1835 | DOI:10.1007/s10231-019-00837-w - On the work of Lech Drewnowski, Functiones et Approximatio Commentarii Mathematici, Volume 50 (2014) no. 1 | DOI:10.7169/facm/2014.50.1.1
- Stochastic Partial Differential Equations Driven by General Stochastic Measures, Modern Stochastics and Applications, Volume 90 (2014), p. 143 | DOI:10.1007/978-3-319-03512-3_9
- Stochastic Integration on the Real Line, Theory of Probability Its Applications, Volume 58 (2014) no. 2, p. 193 | DOI:10.1137/s0040585x97986540
- Integration with vector valued measures, Discrete and Continuous Dynamical Systems, Volume 33 (2013) no. 11/12, p. 5429 | DOI:10.3934/dcds.2013.33.5429
- Bartle–Dunford–Schwartz integration, Journal of Mathematical Analysis and Applications, Volume 401 (2013) no. 2, p. 620 | DOI:10.1016/j.jmaa.2012.12.014
- L 1(μ) for vector-valued measure μ, Positivity, Volume 14 (2010) no. 4, p. 801 | DOI:10.1007/s11117-010-0090-8
- Sample Functions of Stochastic Measures and Besov Spaces, Theory of Probability Its Applications, Volume 54 (2010) no. 1, p. 160 | DOI:10.1137/s0040585x97984048
- Выборочные функции случайных мер и пространства Бесова, Теория вероятностей и ее применения, Volume 54 (2009) no. 1, p. 158 | DOI:10.4213/tvp2552
- Optimal Domains for L0-valued Operators Via Stochastic Measures, Positivity, Volume 11 (2007) no. 3, p. 399 | DOI:10.1007/s11117-007-2071-0
- Besov regularity of stochastic measures, Statistics Probability Letters, Volume 77 (2007) no. 8, p. 822 | DOI:10.1016/j.spl.2006.12.001
- Uniform integrability for integrals with respect to Lo-valued measures, Ukrainian Mathematical Journal, Volume 43 (1991) no. 9, p. 1178 | DOI:10.1007/bf01089220
- Boundedness of vector measures with values in the spaces 𝐿₀ of Bochner measurable functions, Proceedings of the American Mathematical Society, Volume 91 (1984) no. 4, p. 581 | DOI:10.1090/s0002-9939-1984-0746094-6
- Pathological linear spaces and submeasures, Mathematische Annalen, Volume 262 (1983) no. 1, p. 125 | DOI:10.1007/bf01474174
- Progress in vector measures — 1977–83, Measure Theory and its Applications, Volume 1033 (1983), p. 144 | DOI:10.1007/bfb0099853
Cité par 16 documents. Sources : Crossref